# SDR IPXA2014010801241

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PS-1 INSPECTION, EMERGENCY LIGHTS "UNARMED" OVERHEAD LIGHT IS HALF-LIT.    R & R EMERGENCY LIGHTS PANEL IAW AMM 31-51-08-004-001. OPS CHECKED NORMAL.
